# SDR FDEA202510142001

- Difficulty date: October 14, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N182FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63113
- Aircraft time: 9,104 hours, 4,552 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876111
- Condition: Cracked
- Location: Zone 200
- Part time: 9,104 hours, 4,552 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON FLOOR PANEL 241ZFF. MDC  FLOOR PANEL 241ZFF MDC WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR 4-B FIG 201 SHEET 2   REV 92 APR 15,2025
